MathSciNet Relay Station
MathSciNet bibliographic data
MR66337 (16,558f) 09.0X
Morinaga, Kakutaro; Nôno, Takayuki On the non-commutative solutions of the exponential equation $e\sp xe\sp y=e\sp {x+y}$. J. Sci. Hiroshima Univ. Ser. A. 17, (1954). 345–358.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement